MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-016-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a holmium laser lithotripsy procedure, the fiber tip broke.The procedure was completed using another fiber.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device was not available for analysis; despite good faith efforts boston scientific has been unable to obtain additional information regarding product return in time for prepared submission.Therefore, no physical or visual analysis of the product could be performed.However, media provided showed that the fiber connector was separated from the fiber body.Therefore, the reported allegation was confirmed.
 
Event or Problem Description

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHTGUIDEOPTICS INTERNATIONAL LTD
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20295405
Report Number2124215-2024-59539
Device Sequence Number18174597
Product Code GEX
UDI-Device Identifier17290109147045
UDI-Public17290109147045
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-016-01
Device Catalogue Number0644-016-01
Device Lot Number0024094884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/12/2024
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale